# SDR DALA2015110606769

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED BORES ON HINGE FITTING OF CONTROL TAB AT LT ELEVATOR BS XET=80.  FITTING BRACKET ASSY ELEVATOR TAB LT WAS REPLACED IAW SRM 51-10-2.
